Journal of Symbolic Logic

Review: Phokion G. Kolaitis, Jouko A. Vaananen, Generalized Quantifiers and Pebble Games on Finite Structures

I. A. Stewart

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1387-1388.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745142

JSTOR
links.jstor.org

Citation

Stewart, I. A. Review: Phokion G. Kolaitis, Jouko A. Vaananen, Generalized Quantifiers and Pebble Games on Finite Structures. J. Symbolic Logic 61 (1996), no. 4, 1387--1388. https://projecteuclid.org/euclid.jsl/1183745142


Export citation